Previous |  Up |  Next

Article

Title: Strong compact elements in multiplicative lattices (English)
Author: Jayaram, C.
Author: Johnson, E. W.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 1
Year: 1997
Pages: 105-112
.
Category: math
.
MSC: 06B05
MSC: 06B15
MSC: 06C99
MSC: 06F05
MSC: 06F10
idZBL: Zbl 0897.06007
idMR: MR1435609
.
Date available: 2009-09-24T10:02:56Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127342
.
Reference: [1] D.D. Anderson: Abstract commutative ideal theory without chain condition.Algebra Universalis 6 (1976), 131–145. Zbl 0355.06022, MR 0419310, 10.1007/BF02485825
Reference: [2] D.D. Anderson, C. Jayaram and F. Alarcon: Some results on abstract commutative ideal theory.Period. Math. Hungar. 30 (1995), 1–26. MR 1318850, 10.1007/BF01876923
Reference: [3] R.P. Dilworth: Abstract commutative ideal theory.Pacific J. Math. 12 (1962), 481–498. Zbl 0111.04104, MR 0143781, 10.2140/pjm.1962.12.481
Reference: [4] M.F. Janowitz: Principal multiplicative lattices.Pacific J. Math. 33 (1970), 653–656. Zbl 0186.02202, MR 0263796, 10.2140/pjm.1970.33.653
Reference: [5] C. Jayaram and E.W. Johnson: Almost principal element lattices.Inter. J. Math. 18 (1995), 535–538. MR 1331954
Reference: [6] E.W. Johnson and J.P. Lediaev: Representable distributive Noether lattices.Pacific J. Math. 28 (1969), 561–564. MR 0255456, 10.2140/pjm.1969.28.561
Reference: [7] E.W. Johnson and J.A. Johnson: $P$-lattices as ideal lattices and submodule lattices.Comment. Math. Univ. San. Pauli. 38 (1989), 21–27. MR 0998864
.

Files

Files Size Format View
CzechMathJ_47-1997-1_8.pdf 856.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo